Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 51(1)(2019)

by Hasim Cayir

Some Results Associated with the Diagonals of Derived Plane Permutations
by K. O. Aremu, R. A. Abdulmumin, M. Ibrahim and J. Abubakar

Generalized Fibonacci and k-Pell Matrix Sequences
by Arfat Ahmad Wani, V. H. Badshah, G. P. S. Rathore and Paula Catarino

Extension of Morphisms in Geometry of Chain Complexes
by M. Khalid, Azhar Iqbal and Javed Khan

Dynamical Behavior of Mathematical Model on the Network of Militants
by Sultan Hussain

On the Concept of Off-Diagonal Generalized Sensitivity Functions and Their Relations to the Parameter Estimates and Correlation
by Mohammad Munir

Numerical Analysis of a Modified SIR Epidemic Model with the Effect of Time Delay
by Muhammad Asghar Ali, Muhammad Rafiq and Muhammad Ozair Ahmad

Mean Estimation Using Even Order Ranked Set Sampling
by M. Noor-ul-Amin, M. Tayyab and M. Hanif

Stability of Bright Solitons in Bose-Einstein Condensate
by Muhammad Irfan Qadir and Aleen Ijaz Chaudhary

A Numerical Iterative Scheme for Solving Nonlinear Boundary Value Problems of Fractional Order 0 < alpha < 1
by Muhammad Adnan Anwar, Shafiq Ur Rehman, Fayyaz Ahmad and Muhammad Irfan Qadir
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved